# SDR U30A200300037

- Difficulty date: November 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,173 hours, 13,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Corroded
- Location: Zone 841
- Part time: 35,173 hours, 13,852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FRAME 16, RT (R1 PAX/CREW DOOR FWD FRAME) UNDER SAFETY BARRIER ATTACH POINT. CORROSION WAS REMOVED IAW SRM 51-74-00. HFEC AND A ROTO TEST INSPECTION TO ENSURE NIL CRACKS.REWORK AREA WAS REPROTECTED IW SRM, CORROSION PREVENTATIVE COMPOUND WAS APPLIED. NEW NUTPLATES WERE INSTALLED.  E.O.03-53-006 HAS BEEN CREATED TO ACCOMPLISH THIS DVI AT 5 YR INTERVALS, AND THEREBY INCORPORATES IT INTO THE CONTINUOUS AIRWORTHINESS MAINTENANCE REQUIREMENTS OF THIS AIRCRAFT. THE REWORK AND REINSPECTION DATA REQUIREMENTS ARE DGAC APPROVED IAW MFG  RAS (REPAIR DESIGN APPROVAL SHEET) 026456/009/2003 AND THEREFORE FAA APPROVED.
